Quasi-impulse response of frequency-periodic microwave networks

Stojilovic, Mirjana (School of Management and Engineering Vaud, HES-SO // University of Applied Sciences Western Switzerland) ; Rubinstein, Marcos (School of Management and Engineering Vaud, HES-SO // University of Applied Sciences Western Switzerland) ; Djordevic, Antonije R. (School of Electrical Engineering, University of Belgrade, Serbia ; Serbian Acadeym of Sciences and Arts, Belgrade, Serbia)

Microwave networks with parameters that are periodic in the frequency domain are found in many RF subsystems, e.g., in radar and wireless communication devices. This paper analyses the impulse response (IR) of those microwave networks, obtained by applying the inverse Fourier transform to data limited to the basic passband only. Here, we refer to such an IR as a quasi-impulse response (QIR). We investigate mathematical relations between the QIR and the exact IR. Additionally, we theoretically and experimentally demonstrate the importance of considering the parasitic passbands of these microwave networks when calculating the IR. Our insight is that neglecting the parasitic passbands can lead to unforeseen EMC problems and security vulnerabilities because these passbands may be entrance points for interference. We believe these results to be particularly important when considering intentional electromagnetic attacks.


Keywords:
Article Type:
scientifique
Faculty:
Ingénierie et Architecture
School:
HEIG-VD
Institute:
IICT - Institut des Technologies de l'Information et de la Communication
Date:
2016-04
Pagination:
9 p.
Published in:
IEEE Transactions on Electromagnetic Compatibility
Numeration (vol. no.):
2016, vol. 58, no. 2, pp. 468-476
DOI:
ISSN:
0018-9375
Appears in Collection:

Note: The status of this file is: restricted


 Record created 2020-10-20, last modified 2020-10-27

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)